| Model Number |
500001002000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 13-sep-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the device was stuck at an inventory screen.A technical support specialist assisted the customer in rebooting the station, after which the issue was resolved successfully.The system functioned as intended after the technical support specialist troubleshot the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 screen was frozen and stuck on the inventory screen.No error message was displayed.There were no delay, adverse events or injuries reported based on this event.